Discussions that mention vicodin

Pain Management board


I am quite new to this board and was just wondering what happened when you took the vicodin? i am having some issues of my own, and just switched from Vicodin to Opana.

Thanks!
Aver, I'm sorry you are having such a rough time. I hate that you feel so ashamed. Please don't feel that way. I am doing pretty well with my recent increase in meds. I'm back to a pretty steady 5, most days. So don't worry about me.

And about the vicodin..... I think it is just proof that switching meds was the right thing to do. I am sure the feeling of missing it will dissipate with time. I believe you have taken it for some time, correct? If so, it is definitly going to take a little while longer to stop having those "feelings". But I know you can do it. Just keep talking to us, and we'll keep reminding you that you did the right thing by switching meds, OK?

I want you to know that you mean so much to me and to so many others. I pray for you every day, sweetie. Hang in there, and I'm here if you need anything. Many, many hugs, CMP/MM